Alert archive / Colorado / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 111, NWS Pueblo, CO

June 10, 2015El Paso County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 10, 2015, 4:06 PM MDT for El Paso County, Colorado. It was in force for 54 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2015, 4:06 PM MDT (22:06 UTC)
Expired
Jun 10, 2015, 5:00 PM MDT
In force
54 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
70.0 mph

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 58 km from the middle of the area, began a volume at 22:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 4:16 PM MDTFUNNEL CLOUD3 Wsw Calhan, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 10.1 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2015-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2015-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1897 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

632 
WUUS55 KPUB 102207
SVRPUB
COC041-102300-
/O.NEW.KPUB.SV.W.0111.150610T2206Z-150610T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
406 PM MDT WED JUN 10 2015

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN EL PASO COUNTY IN EAST CENTRAL COLORADO...

* UNTIL 500 PM MDT

* AT 406 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER PEYTON...OR
  21 MILES NORTHEAST OF COLORADO SPRINGS...MOVING EAST AT 15 MPH.

  HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE 
           HOMES...ROOFS AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  CALHAN...RAMAH...RUSH AND PEYTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3883 10406 3897 10465 3913 10460 3913 10405
TIME...MOT...LOC 2206Z 285DEG 11KT 3905 10453 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
 
$$

LW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 3:43 PM MDT, 23 minutes earlier.

Area forecast discussion, Jun 10, 3:43 PM MDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
343 PM MDT WED JUN 10 2015

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 343 PM MDT WED JUN 10 2015

...THUNDERSTORMS THIS EVENING WITH LOCALLY HEAVY RAIN AND
SOME SEVERE WEATHER THREAT...

...FLOOD AND SEVERE THREAT INCREASING TOMORROW AFTERNOON...

QUICK DISCUSSION. VERY BUSY.  LINE OF STORMS COMING THROUGH LATE
THIS AFTERNOON ASSOCIATED WITH REMNANTS OF BLANCA DEPRESSION PASSING
THROUGH.  LOCALLY HEAVY RAIN EXPECTED...BUT QUICK MOVING WHICH
SHOULD REDUCE THE OVERALL FLASH FLOOD THREAT THIS EVENING.  OTHER
THREATS WITH LINE INCLUDE WIND GUSTS TO AROUND 50 MPH...AND
HAIL...MOSTLY SMALL...BUT UP TO 1" DIAMETER POSSIBLE.  TOR THREAT IS
LOW AS SHEAR/LOW LEVEL WINDS ARE NOT LOOKING THE BEST FOR STORM
SCALE ROTATION.  SOME THREAT OF THIS...HOWEVER...OVER NORTHERN EL
PASO COUNTY...AND THE FAR EASTERN PLAINS...NEARING THE KANSAS BORDER
WHERE LOW LEVELS WINDS ARE MORE SUPPORTIVE OF LOW LEVEL STORM
ROTATION.  AFTER THE LINE MOVES THROUGH THIS EVENING...SHOULD SEE
MUCH LESS ACTIVITY OVERNIGHT...MUCH MORE SPOTTY IN NATURE...RIGHT ON
INTO THURSDAY MORNING.

THEN...THURSDAY AFTERNOON...SHOWER AND STORM ACTIVITY WILL BE
RAMPING UP AGAIN.  A LARGE LOW PRESSURE SYSTEM WILL MOVE NEAR
THE FOUR CORNERS REGION...WHILE FRONTOGENESIS OCCURS ALONG THE
PALMER DIVIDE AND EL PASO COUNTY.  THIS WILL LEAD TO WIDESPREAD
SHOWER AND THUNDERSTORM DEVELOPMENT DURING THE AFTERNOON ESPECIALLY
OVER THE MOUNTAINS...AND LATE IN THE AFTERNOON OVER EL PASO AND
TELLER COUNTIES. THUS...THE FLASH FLOOD WATCH BEGINNING AT 3 PM.
HEAVY RAIN WILL BE POSSIBLE ALONG WITH SOME SEVERE STORMS TOMORROW
AFTERNOON.  THIS WILL BE JUST THE START OF THE RAIN.  MUCH MORE TO
COME.  SEE LONG TERM DISCUSSION FOR DETAILS. LW

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 343 PM MDT WED JUN 10 2015

...HIGH IMPACT HEAVY RAIN THURSDAY NIGHT THROUGH FRIDAY AFTERNOON...

THURSDAY NIGHT-FRIDAY...MODELS REMAIN IN GOOD AGREEMENT OF
WIDESPREAD HEAVY RAINFALL ACROSS EASTERN COLORADO THURSDAY NIGHT AND
FRIDAY...AS A COLD FRONT MOVING ACROSS THE EASTERN PLAINS LATE
THURSDAY AFTERNOON AND EVENING INTERACTS WITH A BROAD UPPER TROUGH
SLOWLY MOVING ACROSS THE FOUR CORNERS AND ROCKIES. MODELS CONTINUE
TO INDICATE AMPLE AVAILABLE MOISTURE WITH PWATS RUNNING BETWEEN 0.75
AND 1 INCH...150-200 PERCENT ABOVE SEASONAL LEVELS. THIS...COMBINED
WITH BROAD UVV AHEAD OF SAID TROUGH AND WEAK THOUGH RELATIVELY DEEP
UPSLOPE FLOW BEHIND SAID FRONT...SHOULD LEAD TO WIDESPREAD MODERATE
TO HEAVY RAINFALL THROUGH THE PERIOD. MODEL RUNS DIFFER WITH THE QPF
BULLSEYE (1 TO 3 INCHES) ACROSS THE EASTERN MOUNTAINS AND PLAINS...THOUGH
CONCEPTUALLY SHOULD SEE THE HEAVIEST RAINS ALONG WEST OF THE I-25
CORRIDOR...WHERE LOW LEVEL UPSLOPE FLOW WILL KEEP STORMS TRAINING
AND SOUNDINGS SUGGEST WARM RAIN PROCESSES DEVELOPING OVERNIGHT.

THIS CONTINUES TO LOOK TO BE A VERY HIGH IMPACT EVENT FOR SOUTH
CENTRAL AND SOUTHEASTERN COLORADO...WITH WIDESPREAD HEAVY RAIN ALONG
WITH POSSIBLE MODERATE TO HEAVY SNOWFALL...MAINLY ON TOP OF THE
HIGHEST PEAKS...AOA 12K FT...OF THE CENTRAL AND EASTERN MTS. A
FLASH FLOOD WATCH HAS ALREADY BEEN ISSUED FOR THIS PERIOD...DUE TO
ALREADY SATURATED SOILS AND RUNOFF FROM LATE SEASON HIGH ELEVATION
SNOWPACK. IF YOU LIVE IN OR NEAR A BURN SCAR...BE MINDFUL OF THE
FLASH FLOOD POTENTIAL. IN ADDITION...HEAVY RAINFALL WITH EXPECTED
FULL RUNOFF WILL LEAD TO A HIGH FLOOD POTENTIAL FOR AREA RIVERS
AND STREAMS. PAY ATTENTION TO FORECAST UPDATES AND BE PREPARED FOR
HEAVY RAINFALL FLOODING THAT MAY IMPACT YOUR AREA.

SATURDAY-SUNDAY...BROAD UPPER TROUGH CONTINUES TO SLOWLY LIFT NORTH
AND EAST ACROSS THE STATE...WITH SCATTERED TO NUMEROUS AFTERNOON AND
EVENING SHOWERS AND STORMS...BEST COVERAGE...OVER AND NEAR THE
HIGHER TERRAIN. WITH AMPLE RESIDUAL MOISTURE AND CONTINUED SATURATED
SOILS...LOCALIZED FLASH FLOODING WILL STILL BE A CONCERN INTO THE
WEEKEND.

MONDAY-WEDNESDAY...A SLOW WARMING AND DRYING TREND REMAINS ON TAP AS
DRIER AIR WITHIN MODERATE WEST TO SOUTHWEST FLOW ALOFT IS PROGGED TO
DEVELOP ACROSS THE REGION. THIS PATTERN WOULD SUGGEST A SLOW DRYING
OF AVAILABLE MOISTURE LEADING TO MORE ISOLATED...DIURNALLY AND
TERRAIN DRIVEN CONVECTION.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 343 PM MDT WED JUN 10 2015

REMNANTS OF BLANCA TRACKING EAST ACROSS THE REGION LATE THIS
AFTERNOON BRINGING A LINE OF SHOWERS AND THUNDERSTORMS...CREATING
AREAS OF MVFR/IFR/LIFR CONDITIONS LOCALLY WITHIN THE ACTIVITY. THIS
ACTIVITY WILL IMPACT KCOS...KPUB AND KALS TAF SITES. MOST OF THIS
ACTIVITY SHOULD MOVE EAST OF THE FLIGHT AREA BY ABOUT 03Z THIS
EVENING...ALTHOUGH SOME SPOTTY ACTIVITY WILL LINGER OVERNIGHT.
GENERALLY VFR CONDITIONS ACROSS MOST OF THE FLIGHT AREA DEVELOPING
AFTER 03Z. CONVECTIVE ACTIVITY WILL BEGIN TO INCREASE AGAIN OVER THE
MOUNTAINS 15-18Z THURSDAY...AND SPREAD EAST ACROSS THE PLAINS 12 TO
18Z...WITH INCREASING SHOWERS AND THUNDERSTORMS THROUGHOUT THE DAY
BECOMING STRONG TO SEVERE LATE.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM THURSDAY AFTERNOON THROUGH FRIDAY EVENING
FOR COZ076-077-079>089-093>099.

FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR COZ064>075-078.

&&

SHORT TERM...LW
LONG TERM...MW
AVIATION...LW
Hazardous weather outlook, Jun 10, 12:12 PM MDT, 3 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1212 PM MDT WED JUN 10 2015

COZ058>089-093>099-111815-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1212 PM MDT WED JUN 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

LOCALLY HEAVY RAIN WILL OCCUR ACROSS THE REGION TODAY. THE
HEAVIEST RAIN WILL OCCUR ALONG THE CONTINENTAL DIVIDE...ESPECIALLY
ACROSS THE SOUTHWEST MOUNTAINS. THIS HEAVY RAIN IS EXPECTED TO
OCCUR DURING THE EARLY AFTERNOON TIME PERIOD.

LOCALLY HEAVY RAIN IS ALSO POSSIBLE ACROSS THE PIKES PEAK REGION
LATER THIS AFTERNOON...WITH THE HEAVIEST RAIN OCCURRING DURING THE
MID TO LATE AFTERNOON TIME PERIOD.

FLASH FLOODING WILL BE POSSIBLE ACROSS ANY OF THE BURN SCARS TODAY.

ONE OR TWO SEVERE STORMS WILL BE POSSIBLE TODAY ACROSS THE EASTERN
PLAINS. THE BEST CHANCE OF SEVERE STORMS WILL BE EAST OF A LINE
FORM COLORADO SPRINGS...TO LA JUNTA...TO SPRINGFIELD. HAIL UP TO 1
INCH IN DIAMETER...AND WIND GUSTS TO 60 MPH WILL BE POSSIBLE.
THERE IS A VERY SLIGHT CHANCE OF A TORNADO ACROSS NORTHEAST EL
PASO COUNTY AND KIOWA COUNTY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A SIGNIFICANT FLOOD THREAT WILL DEVELOP OVER PARTS OF THE REGION
LATE TOMORROW AFTERNOON AND TOMORROW NIGHT. ALL OF THE PLAINS
COULD SEE FLOODING RAINS...BUT THE PIKES PEAK REGION WILL LIKELY
SEE THE GREATEST FLOOD THREAT. ONE TO TWO INCHES OF RAIN WILL BE
POSSIBLE...WITH LOCALLY HEAVIER AMOUNTS ALONG THE GREATER I-25
CORRIDOR REGION. LOCALLY HEAVY RAIN WILL ALSO BE POSSIBLE ACROSS
ALL OF THE HIGHER TERRAIN IN CENTRAL...SOUTHERN AND SOUTHWESTERN
COLORADO. PLEASE REMAIN ALERT TO THE WEATHER BEGINNING TOMORROW
AFTERNOON AND EVENING.

SEVERE THUNDERSTORMS WILL ALSO BE POSSIBLE TOMORROW...WITH LARGE
HAIL UP TO 2 INCHES IN DIAMETER...WIND GUSTS TO 70 MPH...AND A
COUPLE OF TORNADOES POSSIBLE.

THE WEATHER WILL REMAIN UNSETTLED FRIDAY INTO THE WEEKEND. THE
PRIMARY THREATS AT THIS TIME APPEAR TO BE LOCALLY HEAVY RAIN AND
LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THIS AFTERNOON AND EVENING ACROSS MUCH OF SOUTHERN COLORADO.

50/50

In the hours before

Special weather statement, Jun 10, 3:48 PM MDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
348 PM MDT WED JUN 10 2015

COZ084-102215-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
348 PM MDT WED JUN 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL EL PASO COUNTY
UNTIL 415 PM MDT...

AT 348 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BLACK FOREST...OR 20 MILES NORTHEAST OF COLORADO SPRINGS...MOVING
NORTHEAST AT 15 MPH.

HEAVY RAINFALL...NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL
BE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL EL
PASO COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3900 10464 3913 10474 3912 10472 3913 10432
TIME...MOT...LOC 2148Z 227DEG 8KT 3909 10463

MW
Special weather statement, Jun 10, 3:55 PM MDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
355 PM MDT WED JUN 10 2015

COZ085-086-089-093>095-097-102245-
CROWLEY COUNTY CO-WESTERN KIOWA COUNTY CO-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-LA JUNTA VICINITY/OTERO COUNTY CO-
EASTERN LAS ANIMAS COUNTY CO-
PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO-
LAS ANIMAS VICINITY/BENT COUNTY CO-
355 PM MDT WED JUN 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR CROWLEY...SOUTHWESTERN KIOWA...
NORTH CENTRAL LAS ANIMAS...OTERO...NORTHERN PUEBLO...SOUTHEASTERN EL
PASO AND WESTERN BENT COUNTIES UNTIL 445 PM MDT...

AT 354 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR PUEBLO WEST TO NEAR
PUEBLO DEPOT TO FOWLER TO 11 MILES SOUTH OF TIMPAS...AND MOVING
NORTHEAST AT 30 MPH.

BRIEF HEAVY RAIN...HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL
BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
NORTHERN PUEBLO...LA JUNTA...NORTH LA JUNTA...ROCKY FORD...LAS
ANIMAS...FOWLER...ORDWAY...SWINK...MANZANOLA...OLNEY SPRINGS...
BOONE...SUGAR CITY...CHERAW...CROWLEY...PUEBLO WEST...PUEBLO DEPOT...
BLUE LAKE...HIGBEE...JOHN MARTIN RESERVOIR AND ARLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3759 10379 3809 10411 3831 10446 3831 10485
      3868 10413 3868 10405 3852 10405 3852 10340
      3846 10330 3789 10293
TIME...MOT...LOC 2154Z 240DEG 43KT 3836 10468 3836 10439 3814 10404
3766 10379

MW

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 11:50 AM MDTFlash Flood WatchPUBAlamosa, Baca, Bent, Chaffee, Conejos, Costilla and 15 more7 days
Jun 10, 3:48 PM MDTSpecial Weather StatementPUBEl Paso27 min
Jun 10, 3:55 PM MDTSpecial Weather StatementPUBBent, Crowley, Otero50 min
Jun 10, 4:15 PM MDTSpecial Weather StatementPUBBaca45 min
Jun 10, 4:22 PM MDTTornado WarningPUBEl Paso38 min
Jun 10, 4:40 PM MDTSpecial Weather StatementPUBLas Animas50 min
Jun 10, 4:58 PM MDTSpecial Weather StatementPUBEl Paso47 min
Jun 10, 5:08 PM MDTSpecial Weather StatementPUBLas Animas52 min
Jun 10, 5:37 PM MDTSpecial Weather StatementPUBBent38 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.